# SDR CA040429003

- Difficulty date: April 27, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Engine: Pwa JT8D219
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833703
- Part serial: 39084
- Condition: Out Of Tolerance
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) RT MAIN LANDING GEAR LIGHT (RED) WAS ILLUMINATED WHEN GEAR SELECTED DOWN. VISUAL CHECK CONFIRMED GEAR DOWN AND LOCKED.  MAINTENANCE FOUND DOWN LOCK PROX SENSOR OUT OF TOLERANCE.  PROX SENSOR REPLACED AND TESTED SERVICEABLE.
